# SDR UALA2012010900202

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,011 hours, 14,292 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW VERY HARD TO UNLOCK AFTER ACFT HAS BEEN FLOWN OR PRESSURIZED.  DUE TO CAPT WINDOW NOT OPENING AFTER FLIGHT,  ADJUSTED NR 2 WINDOW PER MM. AFTER RIG, PRESSUREIZED ACFT PER MM,  AND CHECKED WINDOW FOR PROPER OPERATION.  REPLACED WINDOW SEAL PER MM AND RIG CHECKED.  ACCOMPLISHED CHECK OF CAPTAIN'S SLIDING WINDOW PER MM.  ADJUSTED ARM LINK MEASURES 5.8 IN THE OPEN POSITION MEASURES 5.4 CLOSED PRESSURIZED AIRCRAFT, OPS CHECK OF WINDOW NORMAL.
